# SDR VTZA96402

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 941 - LYH-LYH - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO SMOKE IN COCKPIT.  AIRCRAFT RETURNED TO LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTION AND FOUND OIL IN THE LEFT ACM WATER SEPARATOR SOCK.  MAINTENANCE CLEANED SOCK.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
